U.S. doctors online nowAsk doctors free
Lehigh Acres, FL
A 27-year-old male asked:

I was on 50mg zoloft (sertraline) and 1mg klonopin daily for 8 weeks. i stopped cold turkey. not too bad withdrawal effects feel out of balance sometimes?is ok?

1 doctor answer1 doctor weighed in
Dr. John Michel
Family Medicine 46 years experience
Not unusual: Stopping cold turkey is not a good idea. The side effects you complain of are what one might expect. I suspect they were worse initially. The out of balance should go away about two to three weeks after stopping the meds. However you may see a heightened anxiety threshold having stopped the meds. You should let your doc know.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 20, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.